Alert archive / Wyoming / Severe Thunderstorm Warnings in 2015
Severe Thunderstorm Warning 52, NWS Cheyenne, WY
NWS Cheyenne, WY issued this severe thunderstorm warning at Jun 4, 2015, 9:17 PM MDT for Albany County, Wyoming. It was in force for 43 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Jun 4, 2015, 9:17 PM MDT (03:17 UTC)
- Expired
- Jun 4, 2015, 10:00 PM MDT
- In force
- 43 min
- Issued by
- NWS Cheyenne, WY
- Area
- Storm-based polygon
- Hail
- 1.5 in
- Wind
- 50.0 mph
County Albany County, WY
The radar
The Cheyenne radar (KCYS), 102 km from the middle of the area, began a volume at 03:20 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Riverton, WY (KRIW), launched 00:00Z, 3.3 hours before the alert went out and 265 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 116 J/kg
- Mixed-layer CIN
- -138 J/kg
- Mixed-layer LCL
- 2170 m above ground
- 0-6 km bulk shear
- 45 kt
- 0-1 km storm-relative helicity
- 89 m²/s²
- 0-3 km storm-relative helicity
- 144 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 1.9
The text
As transmitted, in the capitals the NWS used until 2016.
656
WUUS55 KCYS 050317
SVRCYS
WYC001-050400-
/O.NEW.KCYS.SV.W.0052.150605T0317Z-150605T0400Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE CHEYENNE WY
917 PM MDT THU JUN 4 2015
THE NATIONAL WEATHER SERVICE IN CHEYENNE HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
CENTRAL ALBANY COUNTY IN SOUTHEASTERN WYOMING...
* UNTIL 1000 PM MDT
* AT 917 PM MDT...SEVERE THUNDERSTORMS WERE LOCATED ALONG A LINE
EXTENDING FROM 11 MILES SOUTHEAST OF ARLINGTON TO NEAR BOSLER...
MOVING NORTHEAST AT 20 MPH.
HAZARD...PING PONG BALL SIZE HAIL.
SOURCE...RADAR INDICATED.
IMPACT...PEOPLE AND ANIMALS OUTDOORS WILL BE INJURED. EXPECT
DAMAGE TO ROOFS...SIDING...WINDOWS AND VEHICLES.
* LOCATIONS IMPACTED INCLUDE...
ROCK RIVER AND BOSLER.
THIS INCLUDES INTERSTATE 80 IN WYOMING BETWEEN MILE MARKERS 281 AND
289.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
PREPARE IMMEDIATELY FOR LARGE HAIL AND DEADLY CLOUD TO GROUND
LIGHTNING. SEEK SHELTER INSIDE A WELL-BUILT STRUCTURE. STAY AWAY FROM
WINDOWS.
TO REPORT SEVERE WEATHER CONTACT YOUR NEAREST LAW ENFORCEMENT AGENCY.
THEY WILL SEND YOUR REPORT TO THE NATIONAL WEATHER SERVICE OFFICE IN
CHEYENNE.
&&
LAT...LON 4145 10607 4157 10608 4172 10602 4171 10552
4144 10568
TIME...MOT...LOC 0317Z 207DEG 15KT 4152 10601 4156 10573
HAIL...1.50IN
WIND...<50MPH
$$
HAMMER2 follow-up statements
589
WWUS55 KCYS 050338
SVSCYS
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE CHEYENNE WY
938 PM MDT THU JUN 4 2015
WYC001-050400-
/O.CON.KCYS.SV.W.0052.000000T0000Z-150605T0400Z/
ALBANY WY-
938 PM MDT THU JUN 4 2015
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 1000 PM MDT
FOR CENTRAL ALBANY COUNTY...
AT 937 PM MDT...SEVERE THUNDERSTORMS WERE LOCATED ALONG A LINE
EXTENDING FROM 12 MILES EAST OF ARLINGTON TO BOSLER...MOVING
NORTHEAST AT 15 MPH.
HAZARD...QUARTER SIZE HAIL.
SOURCE...RADAR INDICATED.
IMPACT...DAMAGE TO VEHICLES IS EXPECTED.
LOCATIONS IMPACTED INCLUDE...
BOSLER.
THIS INCLUDES INTERSTATE 80 IN WYOMING BETWEEN MILE MARKERS 281 AND
289.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
PREPARE IMMEDIATELY FOR LARGE HAIL AND DEADLY CLOUD TO GROUND
LIGHTNING. SEEK SHELTER INSIDE A WELL-BUILT STRUCTURE. STAY AWAY FROM
WINDOWS.
TO REPORT SEVERE WEATHER CONTACT YOUR NEAREST LAW ENFORCEMENT AGENCY.
THEY WILL SEND YOUR REPORT TO THE NATIONAL WEATHER SERVICE OFFICE IN
CHEYENNE.
&&
LAT...LON 4145 10607 4157 10608 4165 10603 4171 10552
4144 10568
TIME...MOT...LOC 0337Z 207DEG 13KT 4153 10599 4157 10571
HAIL...1.00IN
WIND...<50MPH
$$
HAMMER798
WWUS55 KCYS 050356
SVSCYS
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE CHEYENNE WY
956 PM MDT THU JUN 4 2015
WYC001-050406-
/O.EXP.KCYS.SV.W.0052.000000T0000Z-150605T0400Z/
ALBANY WY-
956 PM MDT THU JUN 4 2015
...THE SEVERE THUNDERSTORM WARNING FOR CENTRAL ALBANY COUNTY WILL
EXPIRE AT 1000 PM MDT...
THE LINE OF STORMS WHICH PROMPTED THE WARNING HAVE WEAKENED BELOW
SEVERE LIMITS...AND NO LONGER POSE AN IMMEDIATE THREAT TO LIFE OR
PROPERTY. THEREFORE THE WARNING WILL BE ALLOWED TO EXPIRE. HOWEVER
SMALL HAIL AND HEAVY RAIN ARE STILL POSSIBLE WITH THESE
THUNDERSTORMS.
LAT...LON 4145 10607 4157 10608 4165 10603 4171 10552
4144 10568
TIME...MOT...LOC 0355Z 207DEG 15KT 4153 10599 4157 10571
$$
HAMMERWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Cheyenne, WY wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 4, 4:20 PM MDT, 4 hours 57 minutes earlier.
Area forecast discussion, Jun 4, 4:20 PM MDT, 4 hours 57 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE CHEYENNE WY 420 PM MDT THU JUN 4 2015 .SHORT TERM...(THIS EVENING THROUGH SATURDAY NIGHT) ISSUED AT 400 PM MDT THU JUN 4 2015 MAIN FORECAST CONCERNS THIS EVENING WILL BE THE ONGOING FLOODING ACROSS NIOBRARA COUNTY AND THE SEVERE WEATHER ACROSS THE HIGH PLAINS. 0-6KM SHEAR APPEARS TO BE LESS COMPARED TO YESTERDAY AND GENERALLY AROUND 40 TO 45 KNOTS. HOWEVER...THESE STORMS HAVE GENERATED QUARTER TO EGG SIZED HAIL ACROSS PLATTE AND LARAMIE COUNTY. A TORNADO WATCH REMAINS IN EFFECT FOR EASTERN WYOMING AND EXTREME WESTERN NEBRASKA SINCE A FEW FUNNEL CLOUDS HAVE BEEN OBSERVED WITH THESE THUNDERSTORMS THIS AFTERNOON. THIS ACTIVITY IS EXPECTED TO LINGER INTO TONIGHT...MAINLY ACROSS WYOMING BUT A FEW CELLS MAY PUSH INTO WESTERN NEBRASKA LATE TONIGHT. FRIDAY-SATURDAY: THE CLOSED UPPER LEVEL LOW IN THE DESERT SOUTHWEST WILL SLOWLY PUSH EAST DURING THE NEXT COUPLE OF DAYS. AS THIS OCCURS...WE SHOULD SEE THE MID LEVEL WINDS INCREASE AGAIN FROM THE SOUTH-SOUTHWEST ON FRIDAY WHICH MAY BRING OUR NEXT ROUND OF SEVERE WEATHER DUE TO PLENTY OF INSTABILITY IN PLACE. HARD TO SAY WHAT WILL BE IN STORE FOR US ON SATURDAY...BUT WITH SUCH HIGH DEWPOINTS REMAINING IN PLACE COMBINED WITH MORE SUBTLE WAVES MOVING THROUGH THE DIFFLUENT FLOW WE MAY END UP HAVING ANOTHER ROUND OF STRONG TO SEVERE STORMS. .LONG TERM...(SUNDAY THROUGH THURSDAY) ISSUED AT 314 PM MDT THU JUN 4 2015 MEDIUM-RANGE MODEL GUIDANCE PROGS THE UPPER LOW CENTERED OVER NEVADA AND UTAH TO WEAKEN INTO AN OPEN WAVE AS IT CROSSES THE CENTRAL ROCKIES AND GREAT PLAINS THIS WEEKEND. UPPER LEVEL DIFFLUENCE COMBINED WITH PASSING WEAK DISTURBANCES AND MOIST CONVERGENT LOW LEVEL FLOW WILL KEEP SCATTERED SHOWERS AND TSTORMS IN THE FORECAST SATURDAY NIGHT THROUGH SUNDAY NIGHT. A BIT LESS CONVECTIVE COVERAGE EXPECTED MONDAY AS BETTER MOISTURE AND LIFT WILL BE SITUATED OVER COLORADO. A DRIER AND SOMEWHAT MORE STABLE AIR MASS RETURNS TUESDAY AND WEDNESDAY AS A UPPER RIDGE DOMINATES THE CWA. CANNOT COMPLETELY RULE OUT ISOLATED DIURNAL CONVECTION OVER THE SNOWY...SIERRA MADRE AND SOUTH LARAMIE RANGES AS WELL AS EASTERN WY INTO NORTHERN NE PANHANDLE. TEMPERATURES WILL WARM 3 TO 5 DEGREES EACH DAY WITH HIGHS IN THE 70S TO LOW 80S TUESDAY AND WEDNESDAY. IT WILL TURN SLIGHTLY COOLER THURSDAY FOLLOWING THE PASSAGE OF A WEAK PACIFIC FRONT. && .AVIATION...(FOR THE 18Z TAFS THROUGH 18Z FRIDAY AFTERNOON) ISSUED AT 1214 PM MDT THU JUN 4 2015 LOW STRATUS DECK REMAINS IN PLACE OVER THE WESTERN NEBRASKA PANHANDLE THIS AFTERNOON WITH MOSTLY MVFR. MVFR TO CONTINUE THROUGH TODAY THEN LIKELY DROPPING TO IFR TONIGHT WITH THE STRATUS AND POSSIBLY FOG MOVING WESTWARDS INTO SOUTHEAST WYOMING. ALSO SHOWERS AND THUNDERSTORMS WILL DEVELOP THIS AFTERNOON WITH SOME THUNDERSTORMS CONTINUING INTO THE OVERNIGHT HOURS. LARGE HAIL WILL BE POSSIBLE WITH SOME STORMS. && .FIRE WEATHER... ISSUED AT 314 PM MDT THU JUN 4 2015 NO FIRE WEATHER CONCERNS LATE THIS WEEK AND THROUGH THIS WEEKEND. SHOWERS AND THUNDERSTORMS WILL CONTINUE THROUGH THE WEEKEND WITH THE POTENTIAL FOR HEAVY RAINFALL. DAYTIME HUMIDITIES WILL REMAIN HIGH...ESPECIALLY EAST OF THE LARAMIE RANGE. && .HYDROLOGY... ISSUED AT 314 PM MDT THU JUN 4 2015 VERY HEAVY RAINFALL ACROSS SOUTHERN NIOBRARA COUNTY RESULTED IN FLASH FLOODING IN AND AROUND LUSK WITH MAJOR IMPACTS LAST NIGHT AND THIS MORNING. FLOOD WATERS ARE RECEDING TODAY BUT MINOR FLOODING IS STILL BEING REPORTED AROUND LUSK AND EAST OF LUSK ALONG THE NIOBRARA RIVER TOWARDS VAN TASSELL. WILL CONTINUE TO WATCH THE FLOOD WAVE AS IT PUSHES ALONG THE NIOBRARA RIVER TODAY AND TONIGHT. SO FAR...ONLY MINOR IMPACTS HAVE BEEN REPORTED 5 MILES EAST OF LUSK. RIVER FLOODING IS ONGOING ACROSS THE NORTH PLATTE RIVER AT MITCHELL...ALTHOUGH THE RIVER LEVELS WILL CONTINUE TO LOWER THIS WEEK. THE LARAMIE RIVER AT LARAMIE IS FORECAST TO RISE ABOVE FLOOD STAGE THIS WEEKEND WITH A PEAK STAGE OF 8.2 FEET BY EARLY NEXT WEEK. THESE FORECAST ARE SUBJECT TO CHANGE DUE TO ADDITIONAL HEAVY RAINFALL DUE TO TSTORMS AND UPSTREAM RESERVOIR RELEASES. && .CYS WATCHES/WARNINGS/ADVISORIES... WY...NONE. NE...NONE. && SHORT TERM...TJT/REC LONG TERM...MAJ/SML AVIATION...SML FIRE WEATHER...TJT HYDROLOGY...TJT
Hazardous weather outlook, Jun 4, 3:04 PM MDT, 6 hours 13 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE CHEYENNE WY 304 PM MDT THU JUN 4 2015 NEZ019-020-054-095-096-WYZ101>119-052115- SCOTTS BLUFF-BANNER-KIMBALL-NORTH SIOUX-SOUTH SIOUX- CONVERSE COUNTY LOWER ELEVATIONS-NIOBRARA COUNTY- NORTH LARAMIE RANGE-FERRIS/SEMINOE/SHIRLEY MOUNTAINS- SHIRLEY BASIN-CENTRAL LARAMIE RANGE AND SOUTHWEST PLATTE COUNTY- EAST PLATTE COUNTY-GOSHEN COUNTY-CENTRAL CARBON COUNTY- NORTH SNOWY RANGE FOOTHILLS-SOUTHWEST CARBON COUNTY- SIERRA MADRE RANGE-UPPER NORTH PLATTE RIVER BASIN-SNOWY RANGE- LARAMIE VALLEY-SOUTH LARAMIE RANGE-SOUTH LARAMIE RANGE FOOTHILLS- CENTRAL LARAMIE COUNTY-EAST LARAMIE COUNTY- 304 PM MDT THU JUN 4 2015 THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHEAST WYOMING AND FAR WESTERN NEBRASKA NEAR THE WYOMING BORDER. .DAY ONE...THIS AFTERNOON AND TONIGHT A TORNADO WATCH IS IN EFFECT FOR MOST AREAS EAST OF THE LARAMIE RANGE UNTIL 10 PM LATE THIS EVENING. MORE SCATTERED THUNDERSTORMS ARE EXPECTED TO DEVELOP THIS AFTERNOON WITH SOME OF THESE STORMS BECOMING SEVERE. THE MAIN THREAT WITH THESE STORMS WILL BE LARGE HAIL AND DAMAGING WINDS...ALTHOUGH A FEW TORNADOES ARE POSSIBLE AS WELL. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY THE THREAT FOR MORE THUNDERSTORMS IS EXPECTED TO LINGER THROUGH THE WEEKEND. SOME OF THESE STORMS WILL ONCE AGAIN HAVE THE CHANCE OF BECOMING STRONG OR SEVERE. .SPOTTER INFORMATION STATEMENT... SKYWARN SPOTTER ACTIVATION WILL BE POSSIBLE TODAY AND THIS EVENING. SPOTTERS ARE URGED TO REPORT SEVERE WEATHER TO THE NATIONAL WEATHER SERVICE TODAY AND THIS EVENING. NEZ002-003-021-055-052115- DAWES-BOX BUTTE-MORRILL-CHEYENNE- 304 PM MDT THU JUN 4 2015 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF WESTERN NEBRASKA. .DAY ONE...THIS AFTERNOON AND TONIGHT MORE SCATTERED THUNDERSTORMS ARE EXPECTED TO DEVELOP THIS AFTERNOON WITH SOME OF THESE STORMS BECOMING SEVERE. THE MAIN THREAT WITH THESE STORMS WILL BE LARGE HAIL AND DAMAGING WINDS. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY THE THREAT FOR MORE THUNDERSTORMS IS EXPECTED TO LINGER THROUGH THE WEEKEND. SOME OF THESE STORMS WILL ONCE AGAIN HAVE THE CHANCE OF BECOMING STRONG OR SEVERE. .SPOTTER INFORMATION STATEMENT... SKYWARN SPOTTER ACTIVATION WILL BE POSSIBLE TODAY AND THIS EVENING. SPOTTERS ARE URGED TO REPORT SEVERE WEATHER TO THE NATIONAL WEATHER SERVICE TODAY AND THIS EVENING.
In the hours before
Special weather statement, Jun 4, 7:33 PM MDT, 1 hour 44 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE CHEYENNE WY 733 PM MDT THU JUN 4 2015 WYZ106-116-117-050215- CENTRAL LARAMIE RANGE AND SOUTHWEST PLATTE COUNTY WY- SOUTH LARAMIE RANGE FOOTHILLS WY-SOUTH LARAMIE RANGE WY- 733 PM MDT THU JUN 4 2015 ...SIGNIFICANT WEATHER ADVISORY FOR NORTHWESTERN LARAMIE... SOUTHEASTERN ALBANY AND SOUTHWESTERN PLATTE COUNTIES UNTIL 815 PM MDT... AT 733 PM MDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM NEAR IRON MOUNTAIN...OR 25 MILES NORTHEAST OF LARAMIE...MOVING SOUTHEAST AT 5 MPH. NICKEL SIZE HAIL AND WINDS IN EXCESS OF 30 MPH WILL BE POSSIBLE WITH THIS STORM. LOCATIONS IMPACTED INCLUDE... IRON MOUNTAIN. PRECAUTIONARY/PREPAREDNESS ACTIONS... TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY LEAD TO FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED ROADWAYS. && LAT...LON 4160 10543 4170 10523 4157 10505 4145 10530 TIME...MOT...LOC 0133Z 326DEG 6KT 4159 10528 FINCH
Local storm report, Jun 4, 7:54 PM MDT, 1 hour 23 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CHEYENNE WY
754 PM MDT THU JUN 04 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0550 PM HAIL 3 NW WHEATLAND 42.08N 105.00W
06/04/2015 E1.75 INCH PLATTE WY PUBLIC
&&
FINCHLocal storm report, Jun 4, 8:11 PM MDT, 1 hour 6 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CHEYENNE WY
811 PM MDT THU JUN 04 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0755 PM FLASH FLOOD 3 WNW WHEATLAND 42.07N 105.01W
06/04/2015 PLATTE WY LAW ENFORCEMENT
BLUFFVIEW ROAD CLOSED DUE TO WATER OVER THE ROADWAY.
&&
SMLLocal storm report, Jun 4, 8:18 PM MDT, 59 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CHEYENNE WY
818 PM MDT THU JUN 04 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0716 PM HAIL 16 NNW IRON MOUNTAIN 41.77N 105.30W
06/04/2015 M1.75 INCH ALBANY WY LAW ENFORCEMENT
&&
SMLSpecial weather statement, Jun 4, 8:41 PM MDT, 36 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE CHEYENNE WY 841 PM MDT THU JUN 4 2015 WYZ116-117-050330- SOUTH LARAMIE RANGE FOOTHILLS WY-SOUTH LARAMIE RANGE WY- 841 PM MDT THU JUN 4 2015 ...SIGNIFICANT WEATHER ADVISORY FOR SOUTHWESTERN LARAMIE AND SOUTHEASTERN ALBANY COUNTIES UNTIL 930 PM MDT... AT 841 PM MDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM OVER CRYSTAL LAKE RESERVOIR...OR 21 MILES WEST OF CHEYENNE...MOVING NORTHEAST AT 20 MPH. NICKEL SIZE HAIL WILL BE POSSIBLE WITH THIS STORM. LOCATIONS IMPACTED INCLUDE... CRYSTAL LAKE RESERVOIR...GRANITE SPRINGS CAMPGROUND...FEDERAL...NORTH CROW CAMPGROUND...GRANITE SPRINGS RESERVOIR AND CRYSTAL LAKE CAMPGROUND. THIS INCLUDES INTERSTATE 80 IN WYOMING BETWEEN MILE MARKERS 333 AND 346. THIS STORM MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO AND TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS...FOR ADDITIONAL INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE. A TORNADO WATCH REMAINS IN EFFECT UNTIL 1000 PM MDT FOR SOUTHEASTERN WYOMING. LAT...LON 4106 10513 4113 10535 4143 10525 4132 10492 TIME...MOT...LOC 0241Z 202DEG 15KT 4117 10521 HAMMER
Special weather statement, Jun 4, 8:46 PM MDT, 31 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE CHEYENNE WY 846 PM MDT THU JUN 4 2015 WYZ105-106-110-115-116-050330- CENTRAL LARAMIE RANGE AND SOUTHWEST PLATTE COUNTY WY- SOUTH LARAMIE RANGE WY-NORTH SNOWY RANGE FOOTHILLS WY- SHIRLEY BASIN WY-LARAMIE VALLEY WY- 846 PM MDT THU JUN 4 2015 ...SIGNIFICANT WEATHER ADVISORY FOR CENTRAL ALBANY COUNTY UNTIL 930 PM MDT... AT 846 PM MDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM NEAR BOSLER...OR 20 MILES NORTHWEST OF LARAMIE...MOVING NORTHEAST AT 10 MPH. NICKEL SIZE HAIL WILL BE POSSIBLE WITH THIS STORM. LOCATIONS IMPACTED INCLUDE... BOSLER. THIS STORM MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO AND TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS...FOR ADDITIONAL INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE. LAT...LON 4144 10577 4154 10596 4189 10579 4164 10538 TIME...MOT...LOC 0246Z 217DEG 7KT 4155 10581 HAMMER
The office that day
Everything else NWS Cheyenne, WY issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 4, 6:15 PM MDT | Severe Thunderstorm Warning | CYS | Albany, Platte | 45 min |
| Jun 4, 6:28 PM MDT | Severe Thunderstorm Warning | CYS | Converse | 26 min |
| Jun 4, 6:42 PM MDT | Special Weather Statement | CYS | Laramie | 48 min |
| Jun 4, 7:01 PM MDT | Severe Thunderstorm Warning | CYS | Laramie | 29 min |
| Jun 4, 7:14 PM MDT | Severe Thunderstorm Warning | CYS | Albany, Platte | 27 min |
| Jun 4, 7:32 PM MDT | Severe Thunderstorm Warning | CYS | Laramie | 21 min |
| Jun 4, 7:33 PM MDT | Special Weather Statement | CYS | Albany | 42 min |
| Jun 4, 8:41 PM MDT | Special Weather Statement | CYS | Laramie | 49 min |
| Jun 4, 8:46 PM MDT | Special Weather Statement | CYS | Albany | 44 min |
| Jun 4, 9:35 PM MDT | Special Weather Statement | CYS | Laramie | 40 min |
| Jun 5, 4:23 AM MDT | Areal Flood Advisory | CYS | Niobrara | 12 hr |
| Jun 5, 9:43 AM MDT | Flash Flood Watch | CYS | Albany, Carbon, Converse, Goshen, Laramie, Niobrara and 1 more | 14 hr |
| Jun 5, 11:22 AM MDT | Special Weather Statement | CYS | Laramie | 53 min |
| Jun 5, 11:34 AM MDT | Special Weather Statement | CYS | Platte | 41 min |
| Jun 5, 1:26 PM MDT | Special Weather Statement | CYS | Carbon | 34 min |
| Jun 5, 3:11 PM MDT | Special Weather Statement | CYS | Converse | 34 min |
| Jun 5, 3:50 PM MDT | Areal Flood Advisory | CYS | Niobrara | 12 hr |
Nearby
Severe Thunderstorm Warnings in Wyoming, 2015Every severe thunderstorm warning in 2015
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.